RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1981, Volume 45, Issue 3  


Some homology classes in the space of closed curves in the $n$-dimensional sphere
D. V. Anosov
467
On stochastic differential equations with boundary conditions in a half-plane
S. V. Anulova
491
Investigation of second order properties of statistical estimators in a scheme of independent observations
M. V. Burnashev
509
Asymptotic Hodge structure in the vanishing cohomology
A. N. Varchenko
540
Infinitude of the number of relations in the Galois group of the maximal $p$-extension of a local field with restricted ramification
N. L. Gordeev
592
A condition of Jacobi type for a quadratic form to be nonnegative on a finite-faced cone
A. V. Dmitruk
608
On local automorphisms of real analytic hypersurfaces
A. V. Loboda
620
On the degeneration of $K3$ surfaces over fields of finite characteristic
A. N. Rudakov, I. R. Shafarevich
646
Classes of determinantal varieties associated with symmetric and skew-symmetric matrices
T. Józefiak, A. Lascoux, P. Pragacz
662
Growth in a strip of entire functions represented by Dirichlet series
M. N. Sheremeta
674
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019